# SDR MASA200602020

- Difficulty date: August 2, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 11,477 hours, 11,017 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7302 JFK - CREW REPORTED THE ROW 11 D/F PASSENGER O2 MASKS HAD DROPPED.  CONTRACT MX RESTOWED THE MASKS.
